Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 2, Pages 151-159
http://dx.doi.org/10.1155/S1048953301000119

Controllability of quasilinear stochastic evolution equations in Hilbert spaces

Gandhigram Rural Institute, (Deemed University), Department of Mathematics, Gandhigram, Tamil Nadu 624 302, India

Received 1 December 1998; Revised 1 December 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Balasubramaniam, “Controllability of quasilinear stochastic evolution equations in Hilbert spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 151-159, 2001. https://doi.org/10.1155/S1048953301000119.